Can adrenaline cause fainting alone? Something happened today in Dysautonomia Discussion Posted March 25 · Report reply 4 hours ago, Pistol said: @Derek1987 - here is an excellent article that explains adrenaline rushes, what causes them and what they do to our bodies. It explains the shaking you experience as well. https://www.medicalnewstoday.com/articles/322490#takeaway I feel awful that you saw psychiatrists that were assuming and judgmental. Of all people - the mental health community should be aware not to be like that!!!!! But at least now you are in good hands with your current psychiatrist!!! @KiminOrlando - I too suffer from HPOTS and frequent sympathetic overcompensation ( adrenaline rush ). I have learned the hard way that once it starts there is no turning it around, at least it is very difficult for me. What DOES help for me is avoiding the triggers. I do not expose myself to stimulating environments ( I am house bound, so that is easy to say ), take frequent rest periods ( for example for every 5 minutes of activity I take 5 minutes of rest ) and even treat movies or phone calls as activities requiring rest. In my case if I let things go too long I experience such severe adrenaline rushes that I take seizures from them, although I hardly get them anymore, thanks to medication, IV fluids and avoidance of triggers. Deep breathing and rest in a dark, silent room can at times help to calm down the oncoming rush but rarely for me. BTW - caffeine helps me as well, due to its vaso-dilatory effects. And it too puts me to sleep!!!!!! I wonder why caffeine helps yall but is like poison to me. Definitely doesnt help me sleep.